Atoma Cold and Sinus Relief Extra Strength Day & Night Combo Caplets

$8.99

Pack Size: 20 caplets (10 Daytime, 10 Nighttime)

Ingredients:
Each Daytime capsule contains acetaminophen 500 mg and pseudoephedrine 30 mg. Each Nighttime capsule contains acetaminophen 500 mg, pseudoephedrine 30 mg, and doxylamine 6.25 mg.

To help relieve headache, sinus pain and pressure, and nasal congestion. Nighttime capsules also help with sleep and runny nose.

Category: Tags: , , ,

Product on Backorder

Description

This product is the generic equivalent to Tylenol Cold & Sinus Extra Strength Daytime & Nighttime Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.